Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2014, 7:30 PM CDT for Carter County, Johnston County, Marshall County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 7:30 PM CDT (00:30 UTC)
- Expired
- Apr 13, 2014, 8:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carter County, OK, Johnston County, OK, Marshall County, OK
The radar
The Norman radar (KTLX), 120 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 7:50 PM CDT | HAIL 1 | 1 Nw Mannsville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:56 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
339
WUUS54 KOUN 140030
SVROUN
OKC019-069-095-140115-
/O.NEW.KOUN.SV.W.0013.140414T0030Z-140414T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
EAST CENTRAL CARTER COUNTY IN SOUTHERN OKLAHOMA...
SOUTHWESTERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 815 PM CDT
* AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GENE
AUTRY...MOVING EAST-SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARDMORE...MADILL...TISHOMINGO...DICKSON...MANNSVILLE...SPRINGER...
RAVIA...GENE AUTRY...RUSSETT AND OAKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
OKLAHOMA AND NORTHERN TEXAS.
LAT...LON 3425 9721 3436 9716 3435 9704 3433 9703
3434 9690 3431 9664 3407 9669
TIME...MOT...LOC 0030Z 287DEG 26KT 3427 9709
HAIL...1.25IN
WIND...60MPH
$$
112 follow-up statements
612
WWUS54 KOUN 140051
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT SUN APR 13 2014
OKC019-140100-
/O.CAN.KOUN.SV.W.0013.000000T0000Z-140414T0115Z/
CARTER OK-
751 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARTER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR OKLAHOMA AND NORTHERN TEXAS.
LAT...LON 3418 9691 3427 9693 3432 9688 3431 9664
3410 9668
TIME...MOT...LOC 0050Z 279DEG 33KT 3425 9686
$$
OKC069-095-140115-
/O.CON.KOUN.SV.W.0013.000000T0000Z-140414T0115Z/
MARSHALL OK-JOHNSTON OK-
751 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL MARSHALL AND SOUTHWESTERN JOHNSTON COUNTIES...
AT 750 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MANNSVILLE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TISHOMINGO...MANNSVILLE...RAVIA AND RUSSETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR OKLAHOMA AND NORTHERN TEXAS.
LAT...LON 3418 9691 3427 9693 3432 9688 3431 9664
3410 9668
TIME...MOT...LOC 0050Z 279DEG 33KT 3425 9686
HAIL...1.00IN
WIND...60MPH
$$
11095
WWUS54 KOUN 140111
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT SUN APR 13 2014
OKC069-095-140119-
/O.EXP.KOUN.SV.W.0013.000000T0000Z-140414T0115Z/
MARSHALL OK-JOHNSTON OK-
811 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARSHALL AND
SOUTHWESTERN JOHNSTON COUNTIES WILL EXPIRE AT 815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM AS IT
MOVES TOWARD MILBURN AND FILLMORE..
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR SOUTHEAST OKLAHOMA AND NORTHERN TEXAS.
LAT...LON 3418 9691 3427 9693 3432 9688 3431 9664
3410 9668
TIME...MOT...LOC 0106Z 287DEG 26KT 3425 9686
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 1:18 PM CDT, 6 hours 12 minutes earlier.
Area forecast discussion, Apr 13, 1:18 PM CDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
118 PM CDT SUN APR 13 2014
.DISCUSSION...
THUNDERSTORMS ARE EXPECTED ON THE FRONT/DRYLINE THIS AFTERNOON AS
BOUNDARIES ARE MOVING QUICKLY. SEE THE HAZARDOUS WEATHER PRODUCT
FOR DETAILS. VERY GUSTY WINDS WILL PRECEDE AND FOLLOW THE FRONT. A
WIND ADVISORY COVERS BOTH SIDES OF THE FRONT UNTIL MID-DAY MONDAY.
THE AIRMASS IS QUITE COLD FOR MID-APRIL AND TEMPERATURES WILL
FALL QUICKLY WHEN THE FRONT PASSES. UNTIL THEN RED FLAG CONDITIONS
ARE BEING MET IN SOUTHWEST OKLAHOMA AHEAD OF THE FRONT. A FREEZE
WARNING IS EFFECTIVE EARLY MONDAY IN NORTHWEST OK AND A HARD
FREEZE AND FREEZE WARNINGS FOR DIFFERENT PARTS OF THE AREA EARLY
TUESDAY. AFTER A VERY COOL MONDAY, MILD WEATHER WILL RETURN FOR
MOST OF THE WEEK. THERE IS A CHANCE FOR RAIN THURSDAY BECAUSE OF A
FAST-MOVING UPPER WAVE ACROSS THE NORTHERN PLAINS AND THEN AGAIN
IN THE WEEKEND WHEN A SLOWER UPPER LOW APPROACHES FROM THE
SOUTHWEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 38 47 26 61 / 40 30 0 0
HOBART OK 36 49 23 63 / 10 20 0 0
WICHITA FALLS TX 41 52 26 63 / 20 10 0 0
GAGE OK 32 46 23 66 / 50 30 0 0
PONCA CITY OK 35 46 25 61 / 30 40 0 0
DURANT OK 45 50 30 60 / 60 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HARD FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR OKZ004>025-
027-033>038-044.
WIND ADVISORY UNTIL NOON CDT MONDAY FOR OKZ004>031-033>041-
044>046-050.
FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR OKZ004-005-009-
010-014.
FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR OKZ026-028>032-
039>043-045>048-050>052.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ021>023-
033>038-044.
TX...HARD FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR TXZ083>089.
WIND ADVISORY UNTIL NOON CDT MONDAY FOR TXZ083>090.
FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR TXZ090.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083>089.
&&
06/09Hazardous weather outlook, Apr 13, 11:45 AM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1145 AM CDT SUN APR 13 2014 OKZ004>048-050>052-TXZ083>090-141015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1145 AM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA THROUGH EARLY AFTERNOON. SEVERE STORMS ARE NOT EXPECTED WITH THIS ACTIVITY. BY 3 PM...A STRONG COLD FRONT AND UPPER LEVEL STORM SYSTEM WILL RESULT IN INCREASING THUNDERSTORM CHANCES. STRONG TO SEVERE STORMS WITH DAMAGING WINDS OVER 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMETER WILL BE POSSIBLE ALONG AND EAST OF INTERSTATE 35. THE RISK OF TORNADOES IS LOW. .SEVERE OUTLOOK... THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING EAST OF A LINE FROM ENID TO CHICKASHA TO DUNCAN. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM 3 TO 10 PM. .FIRE WEATHER... VERY DRY...HOT...AND WINDY CONDITIONS WILL INCREASE THE RISK OF WILDFIRES IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS FOR AWHILE THIS AFTERNOON. A COLD FRONT WILL BRING STRONG GUSTY WINDS BY LATE AFTERNOON ALONG WITH HIGHER HUMIDITY. .STRONG WINDS... STRONG GUSTY SOUTH WINDS WILL BE REPLACED BY STRONG NORTH WINDS THIS AFTERNOON AND TONIGHT. WIND GUSTS OVER 40 MPH ARE LIKELY AHEAD AND BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .FREEZING TEMPERATURES... FREEZING TEMPERATURES ARE EXPECTED EARLY MONDAY MORNING ACROSS NORTHWESTERN OKLAHOMA...AND THEN AGAIN ACROSS MUCH OF OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS BY TUESDAY MORNING. PROTECT TENDER VEGETATION. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Apr 13, 6:33 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 633 PM CDT SUN APR 13 2014 OKZ040-041-046-140000- GARVIN OK-MURRAY OK-CARTER OK- 633 PM CDT SUN APR 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GARVIN... NORTHWESTERN MURRAY AND NORTHWESTERN CARTER COUNTIES UNTIL 700 PM CDT... AT 630 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HENNEPIN... MOVING EAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MINOR FLOODING IN AREAS OF POOR DRAINAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3449 9748 3462 9747 3462 9708 3444 9714 TIME...MOT...LOC 2330Z 274DEG 36KT 3453 9739 WR
Local storm report, Apr 13, 6:41 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 15 SE RUSH SPRINGS 34.63N 97.77W
04/13/2014 E1.75 INCH STEPHENS OK AMATEUR RADIO
11 EAST OF HWY 81
0558 PM TORNADO 8 NNE VELMA 34.56N 97.61W
04/13/2014 STEPHENS OK BROADCAST MEDIA
VERY BRIEF...REPORTED VIA KWTV
&&
DWSpecial weather statement, Apr 13, 6:47 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT SUN APR 13 2014
OKZ045-046-050-TXZ090-140015-
LOVE OK-JEFFERSON OK-CARTER OK-CLAY TX-
647 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOVE...EASTERN
JEFFERSON...SOUTHWESTERN CARTER AND CENTRAL CLAY COUNTIES UNTIL 715
PM CDT...
AT 646 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF RINGLING TO 3 MILES NORTHEAST OF TERRAL TO 3
MILES SOUTH OF LAKE ARROWHEAD...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3365 9841 3394 9802 3424 9774 3416 9736
3391 9748 3390 9759 3395 9759 3399 9767
3391 9777 3392 9778 3391 9778 3386 9784
3388 9798 3359 9798
TIME...MOT...LOC 2346Z 269DEG 46KT 3422 9766 3393 9790 3366 9836Local storm report, Apr 13, 7:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL NOBLE 35.14N 97.39W
04/13/2014 E1.00 INCH CLEVELAND OK PUBLIC
&&Local storm report, Apr 13, 7:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 2 S WILSON 34.13N 97.43W
04/13/2014 E1.75 INCH CARTER OK TRAINED SPOTTER
&&Special weather statement, Apr 13, 7:20 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT SUN APR 13 2014
TXZ090-140045-
CLAY TX-
720 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY COUNTY UNTIL 745 PM
CDT...
AT 719 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF NOCONA TO 6 MILES EAST OF WINDTHORST...MOVING
SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3357 9842 3362 9842 3363 9841 3379 9798
3347 9798 3347 9831
TIME...MOT...LOC 0019Z 307DEG 21KT 3379 9780 3360 9832The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Murray | 23 min |
| Apr 13, 7:29 PM CDT | Tornado Warning | OUN | Carter, Love | 31 min |
| Apr 13, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 41 min |
| Apr 13, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 49 min |
| Apr 13, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 47 min |
| Apr 13, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 18 min |
| Apr 13, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 64 min |
| Apr 13, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 38 min |
| Apr 13, 9:49 PM CDT | Special Weather Statement | OUN | Bryan | 26 min |
| Apr 14, 3:34 AM CDT | Winter Weather Advisory | OUN | Ellis, Harper, Roger Mills, Woods, Woodward | 7 hr |
| Apr 14, 9:39 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.